# SDR CA121119007

- Difficulty date: November 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Engine: Ge CF680C2B6F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 113T83331
- Condition: Fractured
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THIS MORNING A FRACTURED OTBD DEFLECTION CONTROL TRACK WAS FOUND ON THE ACFT LT OTBD FLAP.  A PRELIMINARY ENGINEERING INSPECTION FOUND DAMAGE TO THE WING T/E UPPER PANEL, PN 113T1346-113, FLAP L/E ACCESS PANEL AND AILERON CLOSURE CAP.  NOTE: THIS IS A KNOW ISSUE THAT WAS KNOWN AND ADDRESSED BY SB767-27-0184.  NOTE BOEING HAS PERFORMED AN EVALUATION AND CONFIRMED THAT IT IS NOT A FLIGHT SAFETY ISSUE SINCE IT IS NOT USED AS A FAIL-SAFE LOAD PATH.  ACFT AND PRESUMABLY TRACK, PART, TIMES: 105791 FH, 18552 FC.
